# SDR C77A20130721005

- Difficulty date: July 18, 2013
- Submitted: July 21, 2013
- Operation: Air carrier
- Aircraft: N608CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000195
- Aircraft time: 15,535 hours, 8,865 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bushing
- Part number: MFI037H7B026
- Part serial: 00217
- Condition: Migrated
- Location: Nlg
- Part time: 15,535 hours, 8,865 cycles
- Component: Landing Gear
- Component part number: 17070405405
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG RETRACT ACTUATOR LUG, INBD BUSHING MIGRATED.  REPLACED NLG RETRACT ACTUATOR FITTING BUSHINGS IAW  ED-LLI-10-0008 AND EO E17X-3200-007, REV IR.
